| Model Number |
ADDR01 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that that there was no telemetry with mycarelink due to a reader position issue, and the device was beeping during the attempted transmission.Troubleshooting was performed by guiding the patient through pressing buttons on the device, moving thehandset/reader, and unplugging and replugging the monitor.The monitor was assessed as functioning properly, and the patient was referred back to the clinic for further evaluation, including checking the pacemaker battery and settings with a specialized programmer.The implantable pulse generator (ipg) remains in use.No patient complications have been reported as a result of this event.